Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43811
Title: A calculus of lax fractions
Authors: Sousa, Lurdes 
Issue Date: 2017
Publisher: Elsevier
Project: info:eu-repo/grantAgreement/FCT/5876/147205/PT 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 221
Issue: 2
Abstract: We present a notion of category of lax fractions, where lax fraction stands for a formal composition s_* f with s_* s = id and ss_* ≤ id, and a corresponding calculus of lax fractions which generalizes the Gabriel-Zisman calculus of fractions.
URI: http://hdl.handle.net/10316/43811
DOI: 10.1016/j.jpaa.2016.07.002
10.1016/j.jpaa.2016.07.002
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
Category_of_fractions_6Jun2016.pdf156.6 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

4
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

4
checked on Aug 2, 2022

Page view(s) 50

526
checked on Nov 28, 2022

Download(s)

149
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.